# SDR CALA2023031700773

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737*
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 141A8800
- Condition: Unknown
- Location: Rh No1 Wndw Fr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER T/C EA 5310-04554 REV B OP004 ACCOMPLISHED THE R/H NO.1 WINDOW FRAME INSP AND PREVENTITIVE MOD AS PER T/C EA 5310-04554 REV B OP-004 ACCOMPLISHED THE R/H NO.1 WINDOW FRAME AND PREVENITIVE MODIFICATION WORK ACCOMPLISHED BY V917221
